MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP STAT PROFILE PRIME PLUS ANALYZER SYSTEM; BLOOD GAS ANALYZER

NOVA BIOMEDICAL CORP STAT PROFILE PRIME PLUS ANALYZER SYSTEM; BLOOD GAS ANALYZER
Model Number PRIME PLUS
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Prime plus reported higher hematocrit results and does not correlate well when compared to the hemoglobin results.
 
Additional Manufacturer Narrative
Nova biomedical was notified of a potential issue regarding the hemoglobin and hematocrit results obtained from 5 different devices.Additional information was received after the 30 day timeline, since,thailand was still on lockdown due to covid which made communication with the hospital difficult.An on-site service call could not be done due to the shutdown.An additional contributory factor in the delay in communication was due to chinese new year.In the process of attempting to obtain further information it was identified that sample collection technique was found to be at issue.It was noted that the customer is not using the correct anticoagulant for samples as indicated in the ifu.At present, we are unable to ascertain what values were obtained from what specific device.Nova biomedical is attempting to obtain additional information to clarify.A supplemental report shall be submitted upon receipt of additional information.There was no report of patient harm or any intervention required.
 
Additional Manufacturer Narrative
Udi: (b)(4).Dhr review for stat profile prime plus microsensor cards, lots 21344062 and 21327067, were completed by a quality control manager and no issues were identified.Dhrs indicated that the released product met all specifications and no issue was identified.Due to covid restrictions in thailand, nova was not able to go on-site to investigate the reported issue.The reported problems were reviewed within nova r&d.As an output of this review, nova initiated additional development work to enhance the overall performance of the prime plus sensor cards.Replacement sensor cards were also sent to the customer and no similar issues have since been reported.A review of post market data was performed by nova's pmd manager, and no other similar issues have been received for either lot of sensors cards.

Brand Name
STAT PROFILE PRIME PLUS ANALYZER SYSTEM
Common Device Name
BLOOD GAS ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer Contact
shalomy mathew
200 prospect street
waltham, MA 02454-9141
7816473700
MDR Report Key13656186
Report Number1219029-2022-00011
Device Sequence Number5749762
Product Code CHL
UDI-Device Identifier00385480574006
UDI-Public00385480574006
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K193246
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRIME PLUS
Device Catalogue Number57400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown